# SDR RRXA98160

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5756067
- Condition: Damaged
- Location: Bs 400/418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, REMOVED DRAIN MAST, NO LONGER REQUIRED AT STA 400 AND STA 418 BETWEEN LONGERONS 35 RIGHT AND 36.  FABRICATE AND INSTALLED BLANK-OFF PLATES TO COVER REMAINING HOLES IAW FAA APPROVED DER ENGINEERING SKETCH REO-04428.
